# SDR DALA2021102606639

- Difficulty date: October 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,670 hours, 23,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 REPORTS OF R1 DOOR ARMING ISSUES. CORRECTIVE ACTION: R/R #1R DOOR GIRT BAR REF B757 AMM 25-66. ALL CKS GOOD. (1979947)
